# SDR UALA2012062203316

- Difficulty date: June 16, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,581 hours, 11,797 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT MISSING OFF OF SEAT 23AB.  SECURED LIGHT TO SEAT.
